Headaches on Viibryd?
- 15 Jan 2013 by yogini3232
- 10 March 2015
- effexor, lexapro, viibryd
I'm weaning off a very low dose of effexor 37.5mg. I'm taking half the capsule. I am also on lexapro 2mg. I am very sensitive to meds and am lucky to get benefits from such low doses. I started Viibryd last week and I love it! I am calm, relaxed and more focused. The problem I'm having is a low grade headache. I'm not sure if this is from coming down off of effexor or if its the viibryd or both. It does come on when the viibryd "kicks in" in the morning. It feels like temple/sinus pressue. It is relieved with a little tylenol. But I can't stay on that forever! Please, I hope these headaches go away because I want to eventually stay on Viibryd only.
Anyone else have headaches? and if you did, did they go away?
Viibryd has headache as a side effect. Once you are off the effexor, you might not have that headache from the viibryd.
Hi Yogini-nice to meet you. I have had a love/hate relationship with Viibryd since I began taking it around 9 mos ago. My whining and endless questions are well documented, right Group??
The headaches occur for me just as you explained. I MUST take my dosage at the exact same time each day or I pay a big price, which I won't bore you with here. Because of my side effects, I take my 40 in the morning, with food.
Not sure of the half life of this med but I bet one of our really BRAINY pals on here will know. For me, it's an ultra-sensitive matter. The headaches have diminished considerably and by the way, these are frontal, indeed like a sinus headache.
My message is the criticality of timing my dosage-not getting sloppy about it and not forgetting it! I am still somewhere fearful of Viibryd, in all honesty, for several reasons. BUT I have hung in there because it's been life-changing as far as my depression.
Hope I helped more than confused. Please don't hesitate to ask for clarification. Keep us posted. We care!!
4N Substances aka "Frenchie"
Ugh! Took half my effexor again today. Lexapro a tiny bit less took my 5 mg of viibryd.. I had bad diarrhea this morning, sweating & now REALLY nauseous!!! Ugh. What is happening??
I am NEVER going back on Effexor!!!
I've been on viibryd for less than a week. A week this Friday. Mild headache still but not as bad but my allergies are killing me today so that is not helping. Help!!!
I also get headaches every day since I started Viibryd. Often, they turn into migraines! I do feel better depression wise (I'm currently being weaned off Effexor) but these headaches! So I'm just hoping, as you are, if this will go away. Best of luck :)
I changed from celexa 40 to viibriyd one month ago as my depression was out of control after my sister death... my problem is that I suffer from migraines all my life and have a neurostimulator implanted in my cortex to control it through electrical impulses, but since taking viibryd I'm having Nast headaches 24/7 just like yogini3232 ... like temple and all around head pressure, lot of eye pain and sinus headache... maybe as someone here suggest a lower dose can help... I take it always in the morning and still having other side effects that has been with all the antidepressants I've tried lately that is the Restless Leg Syndrome RLS... it's pretty bad and unable to take Requip because of the side effects... also viibryd is making me sweat a lot... Damm if you take them and damm if you don't...
so many doctors have gave up on me that I don't know what I'm going to do... now because of the headaches I'm abusing pain medications and probably now dealing wit MOH... I'm going to give it more time and probably lower the dose, because at least is the first antidepressant that has help me to stop crying on a daily basis
I've been on Viibryd for the past eighteen days. Before I was take 40 mgs of Celexa and 20 mg of Lexapro. I have weened myself off of Celexa and I'm currently taking half my pill of Lexapro. The first week I had very bad diarrhea and awful headaches. Last week I was very suicidal. I had my boyfriend drive me everywhere because I didn't trust myself not to hurt myself. This week I haven't been sleeping in as much, I've had bouts of energy (too much I feel like, especially around bedtime before I take Viibryd). I'm still having headaches and I always took Aleve but I've read that you're not supposed to take NSAIDS. My headaches are so bad I need to take the edge off in order to go to class, study, and work because I don't have time to take a nap while letting the headache run its course.
What should I do? Does anyone else have this problem?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2012 • 2 answers
Posted 19 Jan 2013 • 1 answer
Posted 26 Jan 2013 • 6 answers
Posted 22 Feb 2014 • 1 answer
Posted 30 Aug 2015 • 2 answers